# SDR REX200900047

- Difficulty date: April 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 17,467 hours, 14,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Zone 100
- Part time: 17,467 hours, 14,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0, LBL 9.0, FLOOR SUPPORT STRUCTURE AND FS 280.0 BULKHEAD WEB CRACKED APPROX 3.50 INCHES LONG.  PERFORMED A MAJOR REPAIR TO THE BULKHEAD WEB FS 280, LBL 20.75, RBL 20.75, REO 601R-53-11-926, REV B.  (K)
